International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 637-646
Probablistic convergence spaces and regularity
Department of Pure and Applied Mathematics, Washington State University, Pullman 99164-3113, WA, USA
Received 5 February 1996; Revised 20 May 1996
Copyright © 1997 P. Brock and D. C. Kent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The usual definition of regularity for convergence spaces can be characterized by a
diagonal axiom due to Cook and Fischer. The generalization of to the realm of probabilistic convergence spaces depends on a -norm T, and the resulting axiom defines T-regularity, which is the primary focus of this paper. We give several characterizations of T-regularity, both in
general and for specific choices of T, and investigate some of its basic properties.